Allergy Bumps Throughout The Body After Stopping Drug Consumption?
In the month of 2019 I called pharyngitis so I assumed methilpred and sporetic recipe from ENT. now after 2 weeks all the time and stop and get suddenly all of my bumps are full of bumps like mosquitoes (not biduran) every day to come out with new bumps and blacks … what is the solution how come the ointment is right for me if I’m hidrocortisone … isn’t it a midwife every day? I am getting it too, now cetrizine sm asta plus ..
Hello Ratu Dewy, Thank you for the question.
Does this red bump feel itchy or sore? Do you experience other symptoms such as fever? The causes of the appearance of bumps on the body are quite varied so to ensure the cause you need to see a doctor. The following are some of the causes of red bumps on the skin:
prurigo eczema hives bites of measles insects Hydrocortisone and betason are drugs from the corticosteroid group while acyclovir is a drug that works to overcome viral infections. These drugs are hard drugs that can only be used in accordance with a doctor's prescription / recommendation. To find out what treatment is most suitable for your condition, of course you must first know the exact cause of this symptom. Therefore, please check with your skin specialist directly before the symptoms get worse so the doctor can do an examination on you to determine what the cause. If you already know the cause, the doctor will provide treatment that is appropriate for you. The purpose of direct consultation with a doctor is to avoid errors in drug administration. You can try to identify the originator before these symptoms occur and convey it to the doctor and try to avoid the trigger.
If you experience itching complaints, you are not recommended to scratch the itchy area. You can use salicyl powder or calamine lotion to help relieve itching. Keep your body clean by bathing regularly and keep your place clean.
I hope this helps.